11 results for iteration.

Parameters for your search query:
Keyword    iteration

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Collatz Conjecture and Linear Indefinite Equation
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 49-51. DOI: 10.12691/tjant-8-2-5
Pub. Date: July 19, 2020Views: 1457Downloads: 1516
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of a System of HIV Model Equations by the Variational Iteration Method
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 205-223. DOI: 10.12691/ajams-7-6-3
Pub. Date: November 28, 2019Views: 5100Downloads: 4530
Figure of 7
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Unification of Well-known Numeric Methods for Solving Nonlinear Equations
American Journal of Numerical Analysis. 2015, 3(3), 65-76. DOI: 10.12691/ajna-3-3-2
Pub. Date: November 21, 2015Views: 17675Downloads: 15097
Figure of 5
Open AccessArticle
Export: RIS | BibTeX | EndNote
Study of Some Sequences of Prime Numbers Defined by Iteration
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 97-103. DOI: 10.12691/tjant-3-4-2
Pub. Date: October 25, 2015Views: 7746Downloads: 5771Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points of a Countable Family of I-Nonexpansive Multivalued Mappings in Banach Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 239-243. DOI: 10.12691/ajams-2-4-12
Pub. Date: August 19, 2014Views: 12696Downloads: 7273
Open AccessArticle
Export: RIS | BibTeX | EndNote
Variational Homotopy Perturbation Method for the Nonlinear Generalized Regularized Long Wave Equation
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 231-234. DOI: 10.12691/ajams-2-4-10
Pub. Date: August 14, 2014Views: 15772Downloads: 10268
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
Pediatric Modified Radical Mastoidectomy: Open Cavity versus Periosteal-Temporofascial Flap Obliteration: An Analysis
American Journal of Public Health Research. 2015, 3(5A), 174-177. DOI: 10.12691/ajphr-3-5A-36
Pub. Date: October 27, 2015Views: 16105Downloads: 13799
This article belongs to the Special Issue Health Scenario 2015; Millennium Development Goals
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Treatments for the Fractional Fokker-Planck Equation
American Journal of Numerical Analysis. 2014, 2(6), 167-176. DOI: 10.12691/ajna-2-6-1
Pub. Date: December 30, 2014Views: 13693Downloads: 10315
Open AccessArticle
Export: RIS | BibTeX | EndNote
Study of MHD Nanofluid Flow over a Horizontal Stretching Plate by Analytical Methods
International Journal of Partial Differential Equations and Applications. 2014, 2(6), 96-104. DOI: 10.12691/ijpdea-2-6-1
Pub. Date: December 18, 2014Views: 17271Downloads: 13863
Open AccessArticle
Export: RIS | BibTeX | EndNote
Variational Iteration Method for a Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(4), 102-106. DOI: 10.12691/ajna-2-4-2
Pub. Date: May 26, 2014Views: 17027Downloads: 11497
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals





Article Types